The equivalence between the Mann and Ishikawa iterations dealing with generalized contractions
B. E. Rhoades and
Ştefan M. Şoltuz
International Journal of Mathematics and Mathematical Sciences, 2006, vol. 2006, 1-5
Abstract:
We show that the Mann and Ishikawa iterations are equivalently used to approximate fixed points of generalized contractions.
Date: 2006
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/2006/054653.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/2006/054653.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:054653
DOI: 10.1155/IJMMS/2006/54653
Access Statistics for this article
More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().